Share:


Numerical Solution of Higher Index Nonlinear Integral Algebraic Equations of Hessenberg Type Using Discontinuous Collocation Methods

    Babak Shiri Affiliation

Abstract

In this paper, we deal with a system of linear and nonlinear integral algebraic equations (IAEs) of Hessenberg type. Convergence analysis of the discontinuous collocation methods is investigated for the large class of IAEs based on the new definitions. Finally, some numerical experiments are provided to support the theoretical results.

Keyword : integral equation, collocation method, piecewise, integral algebraic equation, discontinuous piecewise collocation methods, continuous piecewise collocation methods

How to Cite
Shiri, B. (2014). Numerical Solution of Higher Index Nonlinear Integral Algebraic Equations of Hessenberg Type Using Discontinuous Collocation Methods. Mathematical Modelling and Analysis, 19(1), 99-117. https://doi.org/10.3846/13926292.2014.893455
Published in Issue
Feb 20, 2014
Abstract Views
160
PDF Downloads
89
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.